# SDR DALA2022052003458

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 58,606 hours, 41,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY ESCAPE PATH LIGHTING STRIP AT ROW 19AB IS MISSING. MAINTENANCE INSTALLED A NEW EEPL INDIGO TAPE STRIP AND END CAPS. THE LUMINESCENT STRIP IS NOW OK FOR SERVICE. (LP #2243238)
